| Model Number |
42866 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/25/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that during the surgery, the patient's drainage was abnormal, and the doctor suspected that the valve was leaking.The valve was replaced with another one of the same model.The patient's status at the time of the report was alive-no injury.Additional information received reported there were no environmental/external/patient factors that may have led or contributed to the issue.